Please note

Due to the recent spike in Covid-19 cases, we are no longer able to entertain walk-in visits to our headquarters or any of our facilities.

Rhinofed syrup

Dexa Medica

Ingredients in every 5 ml

Pseudoephedrine 30 mg
Triprolidine 1.25 mg

Each package contains

1 bottle of 60 ml

Dosage form

syrup

Dosage formSyrup

Flavour

None

W.H.O. classification

R01B
R01B

A.T.C. Level 1

Anatomical Main group

R - Respiratory system
R01B

A.T.C. Level 2

Therapeutic subgroup

R01 - Nasal Preparations
R01B

A.T.C. Level 3

Pharmacological subgroup

R01B - Nasal Decongestants for Systemic Use

Available in

Indonesia

Warnings

Alcohol

NOT RECOMMENDEDThis item should not be used with alcohol.

Machinery

NOT RECOMMENDEDThis item should not be used while operating heavy machinery.

Pregnancy

CAUTIONThis item may not be safe for use during pregnancy. Use with caution and after consultation with your doctor.

Lactation

CAUTIONThis item may not be safe for use during lactation. Use with caution and after consultation with your doctor.

Indication

Relief of common cold and nasal respiratory allergic.

Dosage

12 YEARS OLD AND ABOVE
1 measuring spoon (5 ml), three times daily

6 TO 12 YEARS OLD
½ measuring spoon (2.5 ml), three times daily

0 TO 6 YEARS OLD
Not recommended

ELDERLY PATIENTS
There have been no specific studies of RHINOFED in the elderly.